# SDR SWAA2013091020032

- Difficulty date: August 27, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE SUPPORT ANGLE INTERNAL CAVITY OF PYLON ACCESS  PANEL NR 5858R CRACKED.  R&R ANGLE IAW DRAWING & SRM.
